Duality relations and characterizations of best approximation for p-convex sets

Authors

  • Ştefan Cobzaş "Babeş-Bolyai" University, Cluj-Napoca, Romania
  • Ioan Muntean "Babeş-Bolyai" University, Cluj-Napoca, Romania

Abstract

Not available.

Downloads

Published

1987-08-01

How to Cite

Cobzaş, Ştefan, & Muntean, I. (1987). Duality relations and characterizations of best approximation for p-convex sets. Anal. Numér. ThéOr. Approx., 16(2), 95-108. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1987-vol16-no2-art2

Issue

Section

Articles